MathSciNet Relay Station
MathSciNet bibliographic data
MR1954585 (2004f:35060) 35J60 (35D05 47J30)
Fan, Xian-Ling; Zhang, Qi-Hu Existence of solutions for $p(x)$-Laplacian Dirichlet problem. Nonlinear Anal. 52 (2003), no. 8, 1843–1852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement